RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2017, Volume 50, Pages 121–132 (Mi iimi351)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized solvability of the mixed value problem for a nonlinear integro-differential equation of higher order with a degenerate kernel

T. K. Yuldashev

Reshetnev Siberian State Aerospace University, pr. im. Gazety Krasnoyarskii Rabochii, 31, Krasnoyarsk, 660014, Russia

Abstract: This paper is concerned with the generalized solvability of a mixed problem for a nonlinear integro-differential equation with a pseudo-parabolic operator of an arbitrary natural degree and with a degenerate kernel. V. A. Il'in's approach to the definition of a weak generalized solution of the problem posed with initial and boundary conditions is used. A Fourier series method based on the separation of variables is applied. A countable system of algebraic equations is obtained using the degeneracy of the kernel and by integration under initial conditions. The well-known Cramer method is modified to solve the countable system of algebraic equations and to derive the desired function from the sign of the determinant. This makes it possible to obtain a countable system of nonlinear integral equations for regular values of the spectral parameter. First, a lemma on the unique solvability of this countable system of nonlinear integral equations in a Banach space is proved by the method of contracting mappings. Next, a theorem on the convergence of the Fourier series obtained as a formal solution of the given mixed problem is proved. In the proofs of the lemma and the theorem, the Holder, Minkowski and Bessel inequalities are repeatedly applied.

Keywords: mixed value problem, nonlinear integro-differential equation, degenerate kernel, differential operator of higher degree, generalized solvability.

DOI: https://doi.org/10.20537/2226-3594-2017-50-10

Full text: PDF file (255 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.968
MSC: 35A02, 35M10, 35S05
Received: 13.05.2017

Citation: T. K. Yuldashev, “Generalized solvability of the mixed value problem for a nonlinear integro-differential equation of higher order with a degenerate kernel”, Izv. IMI UdGU, 50 (2017), 121–132

Citation in format AMSBIB
\Bibitem{Yul17}
\by T.~K.~Yuldashev
\paper Generalized solvability of the mixed value problem for a nonlinear integro-differential equation of~higher order with a degenerate kernel
\jour Izv. IMI UdGU
\yr 2017
\vol 50
\pages 121--132
\mathnet{http://mi.mathnet.ru/iimi351}
\crossref{https://doi.org/10.20537/2226-3594-2017-50-10}
\elib{http://elibrary.ru/item.asp?id=32260612}


Linking options:
  • http://mi.mathnet.ru/eng/iimi351
  • http://mi.mathnet.ru/eng/iimi/v50/p121

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. T. K. Yuldashev, “Nachalnaya zadacha dlya kvazilineinogo integro-differentsialnogo uravneniya v chastnykh proizvodnykh vysshego poryadka s vyrozhdennym yadrom”, Izv. IMI UdGU, 52 (2018), 116–130  mathnet  crossref  elib
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:183
    Full text:74
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020